# SDR AWXA0001127

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C1988316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AFT LAV WALL LOWER SUPPORT CHANNEL STA 993 FROM RBL 23 - RBL 44 WAS FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED HAT SECTION IAW SRM 51-40-02; FABED HAT SECTION IAW DWG 65C19883 AND SRM 51-30-01; ALODINED AND PRIMED IAW 51-20-01; INSTALLED HAT SECTION IAW 51-40-02
